MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cardiosave rescue intra-aortic balloon pump (iabp) battery won¿t charge.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g1, g3, g6, h2, h3, h6 (health effect ¿ clinical code, type of investigation, investigation findings, health effect ¿ impact codes, investigation conclusion), h11.Corrected fields - b5.A getinge field service engineer (fse) was dispatched to evaluate the iabp unit and the fse couldn¿t not duplicate/verify this.The battery pack was sent to the biomed shop without the instrument.The fse had access to see the battery.The battery led icons indicated that the battery was depleted.While onsite for pm the fse verified that all batteries were charged to 100%.The unit has one power supply adapter in slot #1 and a charged battery in slot #2.The unit did not any issues with charging the battery.Customer also confirmed that there was not an issue with the instrument.The issue according to the operator was just with the battery.The fse replaced the battery pack.The fse completed all safety, functionality, and calibration checks and all tests passed to factory specifications.Returned unit to service.
 
Event or Problem Description
It was reported that cardiosave rescue intra-aortic balloon pump (iabp) battery won¿t charge.There was no injury reported.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22041848
Report Number2249723-2025-0002243
Device Sequence Number9061581
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown